Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2012 (2012), Article ID 350407, 19 pages.
The Convergence and MS Stability of Exponential Euler Method for Semilinear Stochastic Differential Equations
The numerical approximation of exponential Euler method is constructed for semilinear stochastic differential equations (SDEs). The convergence and mean-square (MS) stability of exponential Euler method are investigated. It is proved that the exponential Euler method is convergent with the strong order for semilinear SDEs. A mean-square linear stability analysis shows that the stability region of exponential Euler method contains that of EM method and stochastic Theta method and also contains that of the scale linear SDE, that is, exponential Euler method is analogue mean-square A-stable. Then the exponential stability of the exponential Euler method for scalar semi-linear SDEs is considered. Under the conditions that guarantee the analytic solution is exponentially stable in mean-square sense, the exponential Euler method can reproduce the mean-square exponential stability for any nonzero stepsize. Numerical experiments are given to verify the conclusions.
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 350407, 19 pages.
First available in Project Euclid: 28 March 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Shi, Chunmei; Xiao, Yu; Zhang, Chiping. The Convergence and MS Stability of Exponential Euler Method for Semilinear Stochastic Differential Equations. Abstr. Appl. Anal. 2012 (2012), Article ID 350407, 19 pages. doi:10.1155/2012/350407. https://projecteuclid.org/euclid.aaa/1364475813